# SDR SWAA2022031066814

- Difficulty date: June 14, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 34,443 hours, 20,830 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: None
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH FASTENERS R/H AFT ON CANOE FAIRING 542BB PULLED THROUGH COMPOSITE MATERIAL. MARKED. / SEE NR G65912; FOR REMOVAL AND REPLACEMENT OF FLAP TRACK FAIRING 542BB
